# SDR N6WA2012100205

- Difficulty date: October 2, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 19,389 hours, 13,225 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR MASTER WARNING ON TAXI.  INTERMITTENTLY DOOR SHOWS RED ON SYNOPTIC PAGE WITH ALL GREEN PINS ALIGNED.  COMPLIED WITH PAX DOOR WARNING IGNITION TEST IAW AMM 52-11-00 AND 52-70-04, NO FAULTS NOTED AT THIS TIME.
